# SDR SWAA020775

- Difficulty date: April 11, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 45,126 hours, 35,200 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Sensor
- Part number: 65C2803419
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE GEAR RED LIGHT DID NOT EXTINGUISH ON TAKEOFF.  RECYCLE HANDLE, NO HELP.  PULLED AND RESET AIR/GRD RELAY CB AND LIGHT WENT OUT.  ADJUSTED NOSE GEAR LOCK SENSOR PER MM.
